MAUDE Adverse Event Report: MEDTRONIC MINIMED COMFORT; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED COMFORT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-368A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that infusion set tape was not sticking on (b)(6) 2026.

Brand Name
COMFORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire street
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire street
northridge CA 91325
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
3367062840
MDR Report Key24769383
Report Number3003442380-2026-89463
Device Sequence Number9267153
Product Code FPA
UDI-Device Identifier05705244019492
UDI-Public05705244019492
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-368A
Device Lot Number6013491
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown